Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stable degenerations of surfaces isogenous to a product II


Author: Wenfei Liu
Journal: Trans. Amer. Math. Soc. 364 (2012), 2411-2427
MSC (2010): Primary 14J10, 14B07
DOI: https://doi.org/10.1090/S0002-9947-2012-05369-4
Published electronically: January 11, 2012
MathSciNet review: 2888212
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we describe the possible singularities on a stable surface which is in the boundary of the moduli space of surfaces isogenous to a product. Then we use the $ \mathbb{Q}$-Gorenstein deformation theory to get some connected components of the moduli space of stable surfaces.


References [Enhancements On Off] (What's this?)

  • [A94] Alexeev, V. Boundedness and $ K^2$ for log surfaces. Internat. J. Math. 5 (1994), no. 6, 779-810. MR 1298994 (95k:14048)
  • [AbH11] Abramovich, D.; Hassett, B. Stable varieties with a twist, Classification of algebraic varieties, 1-38, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2011. MR 2779465
  • [AP09] Alexeev, V.; Pardini, R. Explicit compactifications of moduli spaces of Campedelli and Burniat surfaces, Preprint arXiv:0901.4431v1, 2009.
  • [Cat00] Catanese, F. Fibred surfaces, varieties isogenous to a product and related moduli spaces. Amer. J. Math. 122 (2000), no. 1, 1-44. MR 1737256 (2001i:14048)
  • [Cat03] Catanese, F. Moduli spaces of surfaces and real structures. Ann. of Math. (2) 158 (2003), no. 2, 577-592. MR 2018929 (2005d:14053)
  • [DM69] Deligne, P.; Mumford, D. The irreducibility of the space of curves of given genus. Inst. Hautes Études Sci. Publ. Math. No. 36 (1969), 75-109. MR 0262240 (41:6850)
  • [G57] Grothendieck, A. Sur quelques points d'algèbre homologique. Tohoku Math. J. (2) 9 (1957), 119-221. MR 0102537 (21:1328)
  • [Hac01] Hacking, P. A Compactification of the spaces of plane curves. Thesis, 2001, arXiv:math/0104193v1.
  • [Hac04] Hacking, P. Compact moduli of plane curves. Duke Math. J. 124 (2004), no. 2, 213-257. MR 2078368 (2005f:14056)
  • [Har77] Hartshorne, R. Algebraic geometry. Graduate Texts in Mathematics, No. 52. Springer-Verlag, 1977. MR 0463157 (57:3116)
  • [HK04] Hassett, B.; Kovács, S. J. Reflexive pull-backs and base extension. J. Algebraic Geom. 13 (2004), no. 2, 233-247. MR 2047697 (2005b:14028)
  • [Ko90] Kollár, J. Projectivity of complete moduli. J. Differential Geom. 32 (1990), no. 1, 235-268. MR 1064874 (92e:14008)
  • [Ko08] Kollár, J. Hulls and husks. Preprint arXiv:0805.0576v3, 2008.
  • [KoM98] Kollár, J.; Mori, S. Birational geometry of algebraic varieties. Camb. Tracts in Math., 134. Camb. Univ. Press, 1998. MR 1658959 (2000b:14018)
  • [KoSB88] Kollár, J.; Shepherd-Barron, N. I. Threefolds and deformations of surface singularities. Invent. Math. 91 (1988), no. 2, 299-338. MR 922803 (88m:14022)
  • [Kov09] Kovács, S. J. Young person's guide to moduli of higher dimensional varieties. Algebraic geometry-Seattle 2005. Part 2, 711-743, Proc. Sympos. Pure Math., 80, Amer. Math. Soc., Providence, RI, 2009. MR 2483953 (2009m:14051)
  • [R10] Rollenske, S. Compact moduli for certain Kodaira fibrations. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 9 (2010), no. 4, 851-874. MR 2789478
  • [T09] Tziolas, N. $ \mathbb{Q}$-Gorenstein deformations of nonnormal surfaces. Amer. J. Math. 131 (2009), no. 1, 171-193. MR 2488488
  • [T10] Tziolas, N. Smoothings of schemes with nonisolated singularities, Michigan Math J. 59 (2010), no. 1, 25-84. MR 2654140 (2011e:14007)
  • [vO05] van Opstall, M. A. Moduli of products of curves. Arch. Math. (Basel) 84 (2005), no. 2, 148-154. MR 2120708 (2006a:14059)
  • [vO06] van Opstall, M. A. Stable degenerations of surfaces isogenous to a product of curves. Proc. Amer. Math. Soc. 134 (2006), no. 10, 2801-2806. MR 2231601 (2007m:14048)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14J10, 14B07

Retrieve articles in all journals with MSC (2010): 14J10, 14B07


Additional Information

Wenfei Liu
Affiliation: School of Mathematics Sciences, Beijing University, Beijing 100871, People’s Republic of China
Address at time of publication: Fakultät für Mathematik, Universität Bielefeld, Universitätsstraße 25, D-33615 Bielefeld, Germany
Email: liuwenfei@math.uni-bielefeld.de

DOI: https://doi.org/10.1090/S0002-9947-2012-05369-4
Received by editor(s): February 10, 2010
Received by editor(s) in revised form: March 24, 2010
Published electronically: January 11, 2012
Additional Notes: This work was completed at Universitat Bayreuth under the financial support of China Scholarship Council “High-level university graduate program” and DFG Forschergruppe 790 “Classification of algebraic surfaces and compact complex manifolds”
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society